MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION VIGILANT? X4 CRT-D; Cardiac resynchronization therapy defibrillator (CRT-D)

BOSTON SCIENTIFIC CORPORATION VIGILANT? X4 CRT-D; Cardiac resynchronization therapy defibrillator (CRT-D)
Model Number G247
Medical Device Problem Code Device Sensing Problem (2917)
Health Effect - Clinical Code Fatigue (1849)
Date of Event 11/24/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the patient with this pacemaker experienced more tiredness than before, the patient alleged requiring pacemaker adjustments.Technical services (ts) was consulted and reviewed possible reasons for the exhibited change, including physiological changes and device optimization options.A temporary interference with sensing was discussed.This pacemaker remains in service.No adverse patient effects were reported.
 
Additional Manufacturer Narrative
A good faith effort was performed to obtain additional information.At this time, no further information is available.Should additional information become available this report will be updated.

Brand Name
VIGILANT? X4 CRT-D
Common Device Name
Cardiac resynchronization therapy defibrillator (CRT-D)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
Boston Scientific Corporation
cashel road
clonmel E91 T 862
EI   E91 T862
Manufacturer Contact
mark mischke
4100 hamline avenue north
saint paul, MN 55112
+1(612)875-7234
MDR Report Key50818194
Report Number2124215-2026-49921
Device Sequence Number10648537
Product Code NIK
UDI-Device Identifier00802526589287
UDI-Public(01)00802526589287(17)211113
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P010012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date11/13/2021
Device Model NumberG247
Device Catalogue NumberG247
Device Lot Number229143
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/28/2026
Initial Report FDA Received Date09/18/2026
Date Device Manufactured11/27/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient Age77 YR
Patient SexMale